# SDR SWIA2024111200911

- Difficulty date: September 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FUEL PANEL 651AB, RH SLAT TRACK 1-3 CANNISTER, THE SUPPORT BRACKET POSSIBLY CRACKED (MARKED)      (C-CHECK RO 11/11/2024)    PERFORMED REPAIR TO SLAT CANISTER NO 3, AT RH SLAT TRACK 1-3 REF REO 670-57-42-577 REV -- DATED: 2016-12-02. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
